American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Christopher D. Hacon and Chenyang Xu. On the three dimensional minimal model program in positive characteristic. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tom Bridgeland, Alastair King and Miles Reid. The McKay correspondence as an equivalence of derived categories. J. Amer. Math. Soc. 14 (2001) 535-554. MR 1824990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David R. Morrison. Mirror symmetry and rational curves on quintic threefolds: a guide for mathematicians . J. Amer. Math. Soc. 6 (1993) 223-247. MR 1179538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] János Kollár and Shigefumi Mori. Classification of three-dimensional flips . J. Amer. Math. Soc. 5 (1992) 533-703. MR 1149195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shigefumi Mori. Flip theorem and the existence of minimal models for $3$-folds . J. Amer. Math. Soc. 1 (1988) 117-253. MR 924704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1